MAUDE Adverse Event Report: ARTHREX, INC. SALES LEVEL,CCU,SYNERGY HD3,TURRET; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. SALES LEVEL,CCU,SYNERGY HD3,TURRET; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SALES LEVEL,CCU,SYNERGY HD3,TURRET
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
The device was received by arthrex (b)(4) from the customer with a note that stated ¿tower does not make a connection".The problem was noticed during the surgery.No further information received.Additional information obtained 24-mar-2020: further information was provided that the reported event occurred during a knee arthroscopy.The patient was already in the surgery room and prepared for the surgery but due to the reported issue the surgery was cancelled.A second surgery is planned but due to the covid-19 situation the surgery date is unclear.Additional information obtained 09-apr-2020: the patient was already under anesthesia when it was noticed that device did not work.The hospital did not have an replacement system on site and ready for use.
 
Additional Manufacturer Narrative
(sw bug actsw-21246) the evaluation determined that the reported event was caused by a software bug (actsw-21246).

Brand Name
SALES LEVEL,CCU,SYNERGY HD3,TURRET
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9963496
Report Number1220246-2020-01792
Device Sequence Number11448216
Product Code GCJ
UDI-Device Identifier00888867029163
UDI-Public00888867029163
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSALES LEVEL,CCU,SYNERGY HD3,TURRET
Device Catalogue NumberAR-3200-0001T
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date08/02/2021
Patient Sequence Number1